# SDR USAA960651

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N224US
- Make and model: Boeing 737201
- Aircraft serial: 21666
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 328
- Part time: 47,115 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND 3 INCH CRACK IN CIRCUFERENTIAL FRAME STATION 328 3 INCHES BELOW STRINGER STRINGER 20R.  FABRICATED 707576 .040 MATERIAL, INSTALLED WEB REPAIR, REPAIRED PER SRM 51-40-2 FIG 1.  (M)
